# SDR YENA2024052200772

- Difficulty date: May 17, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 3,280 hours, 587 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889166
- Part serial: 41016
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 81 hours, 16 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#723, JFK-LAX. (ETOPS) 'ENG 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); T/S REF MDDR 548311. ACCOMPLISHED TSI FOUND #2 ENG LOOP A AGB DET WITHIN LIMITS FOR RESIST AND INSULATION CHKS. ALSO FOUND NO FAULTS WITH HARNESS FOR #2 ENG A LOOP AGB DET. PER TSI REQUEST REMOVED AND REPLACED AGB DET 4002WDI FOR #2 ENG REF AMM 26-12-17. #2 ENG FIRE DET SYS OPS CHK NORMAL. RAN #2 ENG AT IDLE FOR NEW PFR. PFR REPORTED NO FAULTS. THIS CLEARS MDDR 548018.
